I am a 61 year old man, that is self medicating with Ampicillin as it was prescribed for me with the same problem tooth ache. I am having diarrhea and night mares. Could this be caused by this antibiotic.
I checked, and diarrhea was on the list of side effects.
About the nightmares, I don't know. There can be many different side effects that bother some and not others. Ampicillin is only a antibiotic for
infections. Maybe you need to stop watching them monster movies. LOL
I really don't know sorry
- Ampicillin Information for Consumers
- Ampicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ampicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 3 answers
Posted 28 Nov 2010 • 1 answer
Posted 21 Nov 2011 • 1 answer
Posted 20 May 2013 • 2 answers
Posted 15 Aug 2013 • 1 answer